Dr. Angus Dalgleish, Britain’s chief oncologist, has stated that thousands of patients who have received Covid boosters are developing “turbo-cancers.”
According to a Twitter video, Dr. Dalgleish observed that a growing number of his patients with stage 4 melanoma, who had been stable for many years, experienced a sudden relapse after receiving a booster vaccine.
According to Dr. Dalgleish in the video, initially they didn’t connect the symptoms with the vaccine. However, after a patient complained of feeling drained and experiencing Long Covid-like symptoms after receiving the vaccine, they observed that the patient had evidence of relapse two to three weeks or a couple of months later.
“The relapses are not mild, they are severe and require systemic therapy instead of a small incision for a nodule.”
“I have noticed something else. Within my own social circle, there are several individuals who have not been diagnosed with melanoma before but have developed lumps and bumps and are feeling unwell. During my interviews with two such individuals, they attributed their discomfort to the booster they received.”
They were okay after the first two vaccines but experienced symptoms like shivers and flu. However, they started feeling extremely tired and fatigued and wanted to stay in bed. This condition persisted and they eventually went to the doctor. The doctor conducted tests and found that seven people (including two with leukemias, others with lymphomas, and one with melanoma) had developed serious illnesses. One of them is certain that the booster shot triggered the melanoma because they had severe symptoms after receiving it.
“I believe this is not a coincidence and we should work together to investigate whether it is a real effect. If it is, we need to halt all the boosters. Thank you for your attention.”